MAUDE Adverse Event Report: OSCOR INC. DESTINO¿ TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO¿ TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0855517
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the destino twist was bent proximal to the curve and the doctors could not get the devices through the introducer (sheath); in the beginning of the procedure the doctors had not noticed the destino twist was bent.They decided to switch to an aptus 7f, this worked, but not for all requirements.They then tried using the destino twist again, but again, they were not able to get the devices through the lumen (sheath) due to the kink before the curve.They decided to use a new destino twist (same model and lot number) and it worked.It was reported there was more than a 30 minute delay.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The device was used in treatment.Several attempts were made to obtain this destino twist for analysis, but was not successful.Therefore, the clinical observation could not be confirmed, and the exact cause of the product issue cannot be determined.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The following controls are in place to mitigate the reported product issue.Per qa procedure destino steerable guiding sheath in-process and final inspection: 10.In-process inspection with sample size: 100%.Using a 10x microscope, visually inspect shaft body for the following criteria step 10.1.1.Inspect for rejectable surface defects (dents, bumps, scratches, gouges).If the scratch is purely cosmetic and it cannot be felt when running a gloved hand over it (material is not removed), the product is acceptable.Step 10.1.2.Inspect for cracks/voids.Rejectable criteria include defects located at transitions between reflowed shaft sections and void of material along shaft body.Step 10.1.3.Inspect for wrinkles or kinks.Reject the unit if the shaft body is wrinkled or kinked.The destino twist, instructions for use (ifu) in forms the user: avoid subjecting the device to unusual stresses.Handle the steerable sheath with care at all times.Before removing the steerable sheath from packaging, straighten the distal section as much as possible to avoid damage during removal.Refer to "deflecting and straightening the steerable sheath" for instructions.Never advance, torque, or withdraw sheath when resistance is met.Determine cause by fluoroscopy and then take remedial action.An unsupported sheath (without an inserted device or dilator) may be susceptible to kinking during advancement or torsional manipulation.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO¿ TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279352511
MDR Report Key15925579
Report Number1035166-2022-00123
Device Sequence Number14709184
Product Code DYB
UDI-Device Identifier00885672006525
UDI-Public00885672006525
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model NumberDST0855517
Device Catalogue NumberDST0855517
Device Lot NumberDP-14569
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown